# SDR DALA2019061283530

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED WEB - INTERCOSTAL LOCATED BTW STA 500 TO STA 500A AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL LOC-BTW STA 500 TO STA 500A AND STR 26R AT FWD C.C AS PER B737-800 SRM 51-40-02, 51-10-02 AND DWG 143A0080.
